# SDR UALA2013062704517

- Difficulty date: June 27, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 72,374 hours, 13,686 cycles
- Engine: Pwa PW4077
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FAILED TO IGNITE USING IGNITOR 1.  REPLACED IGNITER PLUG, EXCITER TO IGNITER PLUG CABLE, AND IGN EXCITER NR 1 ENGINE. TESTS OK.
